Universidad Complutense de Madrid
E-Prints Complutense

Smooth surjections without surjective restrictions

Impacto

Descargas

Último año

Aron, Richard M. y Jaramillo Aguado, Jesús Ángel y Ransford, Thomas (2013) Smooth surjections without surjective restrictions. Journal of geometric analysis, 23 (4). pp. 2081-2090. ISSN 1050-6926

[img] PDF
Restringido a Sólo personal autorizado del repositorio

202kB

URL Oficial: http://link.springer.com/article/10.1007%2Fs12220-012-9321-5


URLTipo de URL
http://www.springer.com/Editorial


Resumen

Let f : E -> F be a surjective mapping between two real or complex Banach spaces, with f having some strong differentiability properties. We investigate when there is a smaller Banach space G subset of E such that the restriction of f to G remains surjective.


Tipo de documento:Artículo
Palabras clave:Smooth surjective function; Surjective restriction
Materias:Ciencias > Matemáticas > Funciones (Matemáticas)
Código ID:23646
Depositado:21 Nov 2013 12:55
Última Modificación:10 Aug 2018 11:41

Descargas en el último año

Sólo personal del repositorio: página de control del artículo